Illinois Journal of Mathematics

On the strong type multiplier norms of rational functions in several variables

Michal Wojciechowski

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 42, Issue 4 (1998), 582-600.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255985462

Digital Object Identifier
doi:10.1215/ijm/1255985462

Mathematical Reviews number (MathSciNet)
MR1649869

Zentralblatt MATH identifier
0933.42005

Subjects
Primary: 42B15: Multipliers
Secondary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 60G46: Martingales and classical analysis

Citation

Wojciechowski, Michal. On the strong type multiplier norms of rational functions in several variables. Illinois J. Math. 42 (1998), no. 4, 582--600. doi:10.1215/ijm/1255985462. https://projecteuclid.org/euclid.ijm/1255985462


Export citation